Home > Research > Publications & Outputs > Free minimal actions of countable groups with i...

Associated organisational unit

Electronic data

  • Free minimal actions of countable groups with invariant probability measures

    Rights statement: https://www.cambridge.org/core/journals/ergodic-theory-and-dynamical-systems/article/free-minimal-actions-of-countable-groups-with-invariant-probability-measures/A57B5D30BDBFB7A86DE5778E00AE0423 The final, definitive version of this article has been published in the Journal, Ergodic Theory and Dynamical Systems, ? (?), pp ??-?? 2020, © 2020 Cambridge University Press.

    Accepted author manuscript, 280 KB, PDF document

    Available under license: CC BY-NC: Creative Commons Attribution-NonCommercial 4.0 International License

Links

Text available via DOI:

View graph of relations

Free minimal actions of countable groups with invariant probability measures

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

Free minimal actions of countable groups with invariant probability measures. / Elek, Gabor.

In: Ergodic Theory and Dynamical Systems, Vol. 41, No. 5, 15.05.2021, p. 0-0.

Research output: Contribution to journalJournal articlepeer-review

Harvard

APA

Vancouver

Author

Elek, Gabor. / Free minimal actions of countable groups with invariant probability measures. In: Ergodic Theory and Dynamical Systems. 2021 ; Vol. 41, No. 5. pp. 0-0.

Bibtex

@article{3b143f75e37440a6af8dd2fc5de62333,
title = "Free minimal actions of countable groups with invariant probability measures",
abstract = "We prove that for any countable group Γ there exists a free minimal continuous action α : Γ → C on the Cantor set admitting an invariant Borel probability measure.",
author = "Gabor Elek",
note = "https://www.cambridge.org/core/journals/ergodic-theory-and-dynamical-systems/article/abs/free-minimal-actions-of-countable-groups-with-invariant-probability-measures/A57B5D30BDBFB7A86DE5778E00AE0423 The final, definitive version of this article has been published in the Journal, Ergodic Theory and Dynamical Systems, 41 (5), pp. 1369 - 1389 2021, {\textcopyright} 2021 Cambridge University Press. ",
year = "2021",
month = may,
day = "15",
doi = "10.1017/etds.2020.11",
language = "English",
volume = "41",
pages = "0--0",
journal = "Ergodic Theory and Dynamical Systems",
issn = "0143-3857",
publisher = "Cambridge University Press",
number = "5",

}

RIS

TY - JOUR

T1 - Free minimal actions of countable groups with invariant probability measures

AU - Elek, Gabor

N1 - https://www.cambridge.org/core/journals/ergodic-theory-and-dynamical-systems/article/abs/free-minimal-actions-of-countable-groups-with-invariant-probability-measures/A57B5D30BDBFB7A86DE5778E00AE0423 The final, definitive version of this article has been published in the Journal, Ergodic Theory and Dynamical Systems, 41 (5), pp. 1369 - 1389 2021, © 2021 Cambridge University Press.

PY - 2021/5/15

Y1 - 2021/5/15

N2 - We prove that for any countable group Γ there exists a free minimal continuous action α : Γ → C on the Cantor set admitting an invariant Borel probability measure.

AB - We prove that for any countable group Γ there exists a free minimal continuous action α : Γ → C on the Cantor set admitting an invariant Borel probability measure.

U2 - 10.1017/etds.2020.11

DO - 10.1017/etds.2020.11

M3 - Journal article

VL - 41

SP - 0

EP - 0

JO - Ergodic Theory and Dynamical Systems

JF - Ergodic Theory and Dynamical Systems

SN - 0143-3857

IS - 5

ER -